Header

UZH-Logo

Maintenance Infos

Limit theorems for processes such as the Markov branching process


Barbour, A D (1975). Limit theorems for processes such as the Markov branching process. Journal of Applied Probability, 12:289-297.

Statistics

Altmetrics

Downloads

0 downloads since deposited on 04 Nov 2009
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1975
Deposited On:04 Nov 2009 10:01
Last Modified:06 Dec 2017 21:20
Publisher:Applied Probability Trust
ISSN:0021-9002
Publisher DOI:https://doi.org/10.2307/3212442

Download